Sur les zéros des fonctions symétriques complètes (cas cubique)
Groupe de travail d'analyse ultramétrique, Volume 14  (1986-1987), Talk no. 18, 15 p.
@article{GAU_1986-1987__14__A10_0,
     author = {Deshommes, Bernadette},
     title = {Sur les z\'eros des fonctions sym\'etriques compl\`etes (cas cubique)},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {14},
     year = {1986-1987},
     note = {talk:18},
     language = {fr},
     url = {http://www.numdam.org/item/GAU_1986-1987__14__A10_0}
}
Deshommes, Bernadette. Sur les zéros des fonctions symétriques complètes (cas cubique). Groupe de travail d'analyse ultramétrique, Volume 14 (1986-1987) , Talk no. 18, 15 p. http://www.numdam.org/item/GAU_1986-1987__14__A10_0/

[1] I.O. Angell, A table of complex cubic fields, Bull. London Math. Soc. 5 (1973), 37-38. | MR 318099 | Zbl 0261.12007

[2] T. Azuhata, On the calculation of the units of algebraic number fields, Nagoya Math. J. 101 (1986), 181-185. | MR 828921 | Zbl 0576.12007

[3] E.T. Bell, Notes on recurring series of the third order, Tôhoku Math. J. 24 (1924), 168-184. | JFM 50.0088.02

[4] J. Berstel et M. Mignotte, Deux propriétés décidables des suites récurrentes Linéaires, Bull. Soc. Math. France 104 (1976), 175-184. | Numdam | MR 414475 | Zbl 0329.10009

[5] F. Beukers, The multiplicity of binary recurrences, Comp. Math. 40 (1980), 251-267. | Numdam | MR 563543 | Zbl 0396.10005

[6] F. Beukers and R. Tijdeman, On the multiplicities of binary complex recurrences, Comp. Math. 51 (1984), 193-213. | Numdam | MR 739734 | Zbl 0538.10014

[7] J.P. Bezivin, Sur un théorème de Pólya, J. Reine Angew. Math. 364 (1986), 60-68. | MR 817638 | Zbl 0569.10004

[8] E. Bombieri and W.M. Schmidt, On Thue's equation, Invent. Math. 88 (1) (1987), 69-82. | MR 877007 | Zbl 0614.10018

[9] Z.I. Borevitch et I.R. Chafarevitch, Théorie des Nombres, Gauthier-Villars, Paris, 1967. | MR 205908 | Zbl 0145.04901

[10] R.D. Carmichael, On sequences of integers defined by recurrence relations, Quaterly J. Math. 48 (1920), 343-372.

[11] -----, On the numerical factors of the arithmetic forms αn ± βn, Annals of Math. series 2, 15 (1913), 30-70. | JFM 44.0216.01

[12] J.W.S. Cassels, Local fields, London Math. Soc. Stud. Texts 3, Cambridge Univ. Press, 1986. | MR 861410 | Zbl 0595.12006

[13] L. Cerlienco, M. Mignotte et F. Piras, Suites récurrentes linéaires. Propriétés algébriques et arithmétiques, L'Enseignement Mathématique 33 (1987), 67-108. | MR 896384 | Zbl 0626.10008

[14] B.N. Delone and D.K. Fadeev, The theory of irrationalities of the third degree, Transl. Math. Mono., vol.10, A.M.S., 1964. | MR 160744 | Zbl 0133.30202

[15] B. Deshommes, Sur les zéros des fonctions symétriques complètes (cas cubique) (1987), preprint.

[16] M. Duboué, Une suite récurrente remarquable, Sémin. Delange-Pisot-Poitou 1977/78, Paris, Exp. 27, 12pp. | Numdam | MR 520319 | Zbl 0396.10004

[17] J.H. Evertse, K. Györy, C.L. Stewart and R. Tijdeman, On S-unit equations in two unknowns (1987), preprint. | MR 939471

[18] B. Gordon and S.P. Mohanty, On a theorem of Delaunay and some related results, Pacific J. Math. 68 (2) (1977), 399-409. | MR 463109 | Zbl 0369.12003

[19] O. Hemer, Notes on the Diophantine equation y2-k = x3, Arkiv för Mat. 3 (3) (1954), 67-77. | MR 61115 | Zbl 0055.03607

[20] K.K. Kubota, On a conjecture of Morgan Ward I, II, III, Acta Arith. 33 (1977), 11-28, 29-48, 99-109. | MR 441842 | Zbl 0356.10007

[21] A. Lascoux, Suites récurrentes linéaires, Advances in Applied Math. (1986), 1-8. | MR 845379 | Zbl 0605.10005

[22] M. Laurent, Equations exponentielles polynômes et suites récurrentes linéaires, Soc. Math. de France, Astérisque 147-148 (1987), 121-139. | MR 891424 | Zbl 0621.10014

[23] D.J. Lewis and J. Turk, Repetitiveness in binary recurrences, J. Reine Angew. Math. 356 (1985), 19-48. | MR 779374 | Zbl 0551.10012

[24] I.G. Macdonald, Symmetric functions and Hall polynomials, Oxford Math. Mono., 1979. | MR 553598 | Zbl 0487.20007

[25] K. Mahler, On the Taylor coefficients of rational functions, Proc. Cambridge Phil. Soc. 52 (1956), 39-48. | MR 74503 | Zbl 0070.04004

[28] M. Mignotte, Suites récurrentes linéaires, Sémin. Delange-Pisot-Poitou 1973/74, Paris, Exp. G 14, 9pp. | Numdam | Zbl 0318.10005

[27] -----, Détermination des répétitions d'une certaine suite récurrente linéaire, Publicationes Mathematicae 33 (Debrecen, 1986), 297-306. | MR 883759 | Zbl 0626.10009

[28] M. Mignotte, T.N. Shorey and R. Tijdeman, The distance between terms of an algebraic recurrence sequence, J. Reine Angew Math. 349 (1984), 63-76. | MR 743965 | Zbl 0521.10011

[29] L.J. Mordell, Diophantine equations, Academic Press, London, 1969. | MR 249355 | Zbl 0188.34503

[30] T. Magell, L'analyse indéterminée de degré supérieur, Mémorial Sc. Math., vol.39, Gauthier-Villars, Paris, 1929. | JFM 55.0712.02 | Numdam

[31] P.A. Picon, Sur les termes nuls d'une suite récurrente cubique, Rairo R-3, (1974), 47-61. | Numdam | MR 369244 | Zbl 0316.65033

[32] -----, Sur certaines suites récurrentes cubiques ayant deux ou trois termes nuls, Discrete Math. 21 (1978), 285-296. | MR 522902 | Zbl 0382.10010

[33] A.J. Van Der Poorten, Some problems of recurrent interest, Topics in classical number theory, vol. I, I I (Budapest, 1981), 1265-1294, Coll. Math. Soc. János Bolyai, 34, North. Holland, Amsterdam-New York, 1984. | MR 781185 | Zbl 0543.10007

[34] P. Robba, Nombre de zéros des fonctions exponentielles-polynômes, Groupe d'étude d'Analyse ultramétrique, 4eannée, 1976/77, n 9, 3p. | Numdam | Zbl 0381.12010

[35] -----, Zéros des suites récurrentes linéaires, Groupe d'étude d'Analyse ultramétrique, 5eannée, 1977/78, n° 13, 5p. | Numdam | Zbl 0402.10007

[36] M. Scarowsky, On units of certain cubic fields and the diophantine equation x3+y3+z3 = 3, Proc. Amer. Math. Soc. 91 (1984), 351-356. | MR 744627 | Zbl 0541.10020

[37] S.J. Scott , On the number of zeros of a cubic recurrence, Amer. Math. Monthly 67 (1960), 169-170. | MR 118696 | Zbl 0098.26201

[38] D. Shanks, A survey of quadratic, cubic and quartic algebraic number fields, Proc. 7th S-E Conf. Combinatorics, Graph Theory, and Computing, Louisiana State Univ. Baton Rouge, (february 1976), 15-40. | MR 453691 | Zbl 0357.12004

[39] T.N. Shorey and R. Tijdeman, Exponential diophantine equations, Cambridge Tracts in Math. 87, Cambridge Univ. Press, 1986. | MR 891406 | Zbl 0606.10011

[40] J.H. Silverman, Integer points and the rank of Thue elliptic curves, Invent. Math. 66 (1982), 395-404. | MR 662599 | Zbl 0494.14008

[41] R. Smadja, Calculs effectifs sur les idéaux des corps de nombres algébriques, Marseille-Luminy (mars 1976).

[42] M.F. Smiley, On the zeros of a cubic recurrence, Amer. Math. Monthly 63 (1956), 171-172. | MR 75967 | Zbl 0070.27302

[43] R. Tijdeman, Multiplicities of binary recurrences, Sémin. Théor. Nombres, Univ. Bordeaux I, 1980/1981, Exp. 29, 11pp. | MR 644662 | Zbl 0473.10012

[44] N.K. Vereshchagin, Occurrence of zero in a linear recursive sequence, Mat. Zametki vol. 38 (2) (1985), 177-189. | MR 808885 | Zbl 0595.10007

[45] -----, Effective upper bounds for the number of zeros of a linear recursive sequence, Vestnik Moskov. Univ. Mat. vol.41 (1) (1986), 33-38. | Zbl 0605.10006

[46] M. Ward, Notes on an arithmetical property of recurring series, Math. Zeitschrift 39 (1934), 212-214. | JFM 60.0919.04 | Zbl 0010.00802

[47] -----, On the number of vanishing terms in an integral cubic recurrence, Amer. Math. Monthly 62 (1955), 155-160. | MR 67136 | Zbl 0064.04008

[48] -----, The vanishing of the homogeneous product sum of the roots of a cubic, Duke Math. J. 26 (1959), 553-562. | MR 110669 | Zbl 0093.04701

[49] -----, The vanishing of the homogeneous product sum on three letters, Duke Math. J. 27 (1960), 619-624. | MR 114790 | Zbl 0097.03004

[50] -----, Some Diophantine problems connected with linear recurrences, Report Institute Th. Numbers, Univ. Colorado, Boulder (1959), 250-257.